# SDR ASAA2019052229468

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,883 hours, 9,572 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 17506
- Condition: Failed
- Location: Ac Bay
- Part time: 32,900 hours, 9,583 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORTED STINKY SOCK SMELL FROM AIR CONDITIONING AFTER T/O. A/C WAS HARD TO COOL ON THE GROUND WITH APU OFF AND JUST RUNNING ENGINES W/ ON AND PACKS AUTO. GROUNDED - YES. REMOVED SECONDARY HEAT EXCHANGER LT PACK SYSTEM AND SECONDARY PLENUM AND ACM REF AMM 21-51-03-00-805-002. PULL 4 CBS AND SAFETY COLLARED. REINSTALLED LT PACK SECONDARY PLENUM/DIFFUSER ASSEMBLY AND AIR CYCLE MACHINE. INSTALLED NEW LT PACK SECONDARY HEAT EXCHANGER REF AMM 21-51-03, 21-51-04.
